# SDR ASAA2015080112651

- Difficulty date: August 1, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,098 hours, 2,328 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  REPLACED FWD CABIN ZONE TEMP SENSOR IAW AMM 21-61-10.  OPS CHECKED NORMAL.
